# SDR CALA2018021200604

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 101,755 hours, 15,934 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 257T110320
- Part serial: 0833
- Condition: Faulty
- Location: Mlg Handle
- Part time: 3,263 hours, 450 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

GEAR DISAGREE LIGHT AND ASSOCIATED EICAS WITH TAILSKID LIGHT, AND EICAS ON FINAL.   EMERGENCY DECLARED.  FOUND MESSAGE WOULD CLEAR WITH SLIGHT MOVEMENT OF GEAR HANDLE.  R & R THE LANDING GEAR CONTROL LEVER MODULE IAW AMM32-31-01. ALL TESTS PASSED.
